Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Multi-vitamins and Naproxen for Osteoarthritis. Want to change to homeopathic treatment. Recommendations?

I am currently taking a multi vitamin, Cal-D, St. John s Wort, Glucosamine Sulphate, Synthroid , Ferrous Sulphate, Vit C on a daily basis. I also need to take Tylenol with 8mg codeine or flurbiprophen/ naproxen for osteoarthritis in my knees on a prn basis. I just started having hot flashes, minor level, and want to take homeopathic treatment (flaxseed oil, evening primrose oil, black cohash, red clover, sage tea, chikweed tincture and belladonna are my options) and want to know about drug interactions. Which of the homeopathic options would not react with the other meds/vitamins I am currently taking? Thanks.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Hi ,welcome to HCM,
Thanks for the query.
I would like you to know that homeopathy is all about individualisation and are not specifics so you ma go to a homeopath or tell us the whole sole thing to prescribe you the medicine.
Feel free to ask further queries and hoping good health for you.
Many Thanks ,
Dr Shilpi
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor